# SDR A6WA201240291

- Difficulty date: January 12, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 53.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY RIB IN RT WHEEL WELL CRACKED.  REPAIRED BATT RIB IN RT WHEEL WELL IAW REO 601R-57-51-046, REV B.
